APA 6th Edition Laudano, F. & Vincenzi, G. (2019). Continue quadrilaterals. Mathematical Communications, 24 (1), 133-146. Retrieved from https://hrcak.srce.hr/215156
MLA 8th Edition Laudano, Francesco and Giovanni Vincenzi. "Continue quadrilaterals." Mathematical Communications, vol. 24, no. 1, 2019, pp. 133-146. https://hrcak.srce.hr/215156. Accessed 27 Sep. 2021.
Chicago 17th Edition Laudano, Francesco and Giovanni Vincenzi. "Continue quadrilaterals." Mathematical Communications 24, no. 1 (2019): 133-146. https://hrcak.srce.hr/215156
Harvard Laudano, F., and Vincenzi, G. (2019). 'Continue quadrilaterals', Mathematical Communications, 24(1), pp. 133-146. Available at: https://hrcak.srce.hr/215156 (Accessed 27 September 2021)
Vancouver Laudano F, Vincenzi G. Continue quadrilaterals. Mathematical Communications [Internet]. 2019 [cited 2021 September 27];24(1):133-146. Available from: https://hrcak.srce.hr/215156
IEEE F. Laudano and G. Vincenzi, "Continue quadrilaterals", Mathematical Communications, vol.24, no. 1, pp. 133-146, 2019. [Online]. Available: https://hrcak.srce.hr/215156. [Accessed: 27 September 2021]
Abstracts In this article, we introduce the notion of continue quadrilateral, that is a quadrilateral whose sides are in geometric progression. We obtain an extension of the principal result referring to the growth of continue triangles. Precisely, we will see that the growth of a continue quadrilateral belongs to the interval $(1/\Phi_2, \Phi_2)$, where $\Phi_2$ is the Silver mean. The main result is that in any circle a continue quadrilateral of growth $\mu$ can be inscribed for every $\mu$ belonging to the interval $(1/\Phi_2, \Phi_2)$. Our investigation is supported by dynamical software.